# SDR UIEA2019040103744

- Difficulty date: April 1, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 84,814 hours, 17,077 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Lt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L GEN DRIVE EICAS MESSAGE AFTER LEFT ENGINE START FOR APPROX 45 SECONDS( LEFT ENGINE IDG OIL LEVEL FULL AND OPS CHECK GENERATOR DRIVE SYSTEM IAW AMM 24-11-02 TEST GOOD )
